# SDR HAL960103

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: ARC03291
- Condition: Cracked
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT INBOARD AILERON ACTUATOR CASTING CRACKED AT THE LOWER AFT INBOARD END.  REPAIRED PER ESO 7349 DATED 11-1-96.  (M)
